Jump to content

Developing Tinnitus at 6 months off...what the heck


Recommended Posts

So I'm a little scared, I never really had tinnitus until this past week. It hasnt been very loud and only notice it when it is quiet, but I'm nervous that it could get worse and worse until its all I hear, like some people. However, I'm not letting it rattle me as I know it is another withdrawl symptom, but I mean, it would just really suck if that happens lol. Has anyone developed this so far into withdrawl? I did start a new job this week that is a bit more demanding so perhaps thats what set it off, but its not a situation that I can't really change. Anyone have any tips for alleviating this perticularly annoying symptom? Besides white noise machines and all that. Thanks and good healing  :thumbsup:
Link to comment
Share on other sites

I have no tips, but I empathize and can share that when I c/t from K and Cymbalta several years back, I had terrible tinnitus. It got worse before it got better, and it was not until about 10-11 months in that it began to subside. 

I know it sucks big time, but it did fade away.

Hang in there Defaulted,

itzsweird

Link to comment
Share on other sites

[a1...]

Defaulted,

 

I get Tinnitus as well. It's not constant, but it amps up at certain times.

Mainly in my left ear, sounds like someone running their hands through a million crystals.

 

S#

Link to comment
Share on other sites

Appreciate the replies all, yea that's what it sounds like sigma but eight now its only maybe 2 or 3 crystal glasses lol. I think part of the increased stress too is people are smokers at the new job and they smoke at the break table, giving me all the second hand crap. Think I'm going to switch ny break time, I don't care for the people here anyways. I hope it doesn't get worse, but its strange that it came about so late. My akasthesia went away but then Ive been unable to catch my breath at times now and tinnitus has appeared. Healing truly is not linear I guess

 

Link to comment
Share on other sites

×
×
  • Create New...